EconPapers    
Economics at your fingertips  
 

An Asymptotic Analysis of an American Call Option with Small Volatility

N.P. Firth, J.N. Dewynne and S. J. Chapman

OFRC Working Papers Series from Oxford Financial Research Centre

Abstract: In this paper we present an asymptotic analysis of an American call option where the diffusion term (volatility) is small compared to the drift terms (interest rate and continuous dividend yield). We show that in the limit where diffusion is negligible, relative to drift, then, at leading order, the American call’s behaviour is the same as a perpetual American call option (except in a boundary layer about the option’s expiry date).

Date: 2004
New Economics Papers: this item is included in nep-fin
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.finance.ox.ac.uk/file_links/finecon_papers/2004mf03.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www.finance.ox.ac.uk:80 (No such host is known. )

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbs:wpsefe:2004mf03

Access Statistics for this paper

More papers in OFRC Working Papers Series from Oxford Financial Research Centre Contact information at EDIRC.
Bibliographic data for series maintained by Maxine Collett ().

 
Page updated 2025-03-20
Handle: RePEc:sbs:wpsefe:2004mf03